advertisement
Question
Posted by: me | 2004/01/21

side effects of phenylalanine

Pse advise the side effects or danger of phenylalanine as it is a warning on a bottle of fat burner tabs.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

As anti-depressant increases levels of certain substances in the brain , higher levels of phenylalanine do the same,
you may suffer from tremors (shakes) .
It can also create a negative nitrogen balance in the body whereby you will loose excessive weight.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: dodo | 2005/05/26

i wnat to know what is the side effects of a drink containing
a source of PHENYLALANINE

Reply to dodo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement